| Model Number |
CQ7588 |
| Medical Device Problem Codes |
Break (1069); Retraction Problem (1536); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/22/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No hospital/medical records or medical images have been made available to the manufacturer.As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.
Event or Problem Description
It was reported that during an angioplasty procedure of an upper arm fistula, the pta balloon was allegedly coming apart and could not be removed from the sheath.Another pta balloon was used to successfully complete the procedure.There was no reported patient injury.
Additional Manufacturer Narrative
The device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.The device was returned for evaluation.A visual inspection found the device returned stuck in the user's introducer sheath.A complete circumferential break was noted in the catheter shaft just proximal to the proximal balloon joint.Stretching was noted on the catheter shaft.Therefore, the investigation is confirmed for a break in the shaft and for sheath related retraction issues.The investigation is unconfirmed for detachment, as the inner guidewire lumen was still intact.It is possible that the user perceived the break as a detachment.It is likely retraction issues led to the catheter break.However, the definitive root cause for the retraction issue could not be determined based upon the available information.It is unknown if patient and/or procedural issues contributed to the reported event.The review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.(expiry date: 10/2020).(b)(4).
Event or Problem Description